# SDR YENA2024070800946

- Difficulty date: July 3, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 144
- Aircraft time: 42,119 hours, 27,616 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Module
- Part number: 70284321901
- Part serial: 07064695
- Condition: Failed
- Location: Nr 1 Mau
- Part time: 42,126 hours, 27,617 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#2186, PIT-BOS. (AIRCRAFT DECLARED AN EMERGENCY INTO BOS). 'AT FL 370 MO 78 SIGNIFICANT VIBRATION IN CONTROL YOKE. SUSPECT IN ROLL AXIS PSHMABAY APPROX 60HZ "SHAKER ANTICIPATED EICAS MESSAGE APPEARED. QRH CHECKLIST EXECUTED, ADDITIONAL INFO LIGHT ICING ENCOUNTERED IN CLIMBOUT. SPS TRIGGERED; REMOVED AND REPLACED AIOP 1B MODULE IAW AMM 31-41-10. NO FAULTS NOTED PERFORMED RTS WITH NO FAULTS NOTED A/C OK FOR CONTINUED SERVICE.'
